MAUDE Adverse Event Report: DEPUY MITEK LLC US FASTIN RC 5MM ETHIBOND W/O NDL; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US FASTIN RC 5MM ETHIBOND W/O NDL; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 222723
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).
 
Event or Problem Description
It was reported by the affiliate that during the surgical treatment of an ankle instability, the fastin 5.0 fastin anchor with green and white ethibond without needles cannot be fixed.This anchor was removed and a new one was used to complete the surgery.There were no adverse consequences to the patient.The surgery time was not delayed.No additional information could be provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary
=
> the device was received and visually inspected.The tyvek packaging, tray and inserter were the only things that were returned.Since the anchor was not returned, we cannot determine why it could not be inserted or seated.No further information regarding the cause of the defect has been provided to help determine a root cause for this failure.This complaint cannot be confirmed.No nonconformances were identified for this part number, lot number combination per qlik query executed on 5/24/2019.At this point in time, no corrective action is required, and no further action is warranted.This file will remain receptive to any potential forthcoming information received that is pertinent and germane to this issue.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).

Brand Name
FASTIN RC 5MM ETHIBOND W/O NDL
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8714586
Report Number1221934-2019-57373
Device Sequence Number11201616
Product Code HWC
UDI-Device Identifier10886705008254
UDI-Public10886705008254
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K060664
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Catalogue Number222723
Device Lot NumberL862971
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2019
Initial Date Received by Manufacturer 05/24/2019
Supplement Date Received by Manufacturer08/16/2019
Initial Report FDA Received Date06/19/2019
Supplement Report FDA Received Date08/20/2019
Patient Sequence Number1